# SDR R61A201404030494

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17067176401
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO LOWER DOOR SILL HAS 5 NUTPLATES STAND OFF BRACKETS CORRODED WITH 1 CRACKED, 1 DENTED.  MAINTENANCE R & R FWD CARGO LOWER SILL HAS 5 NUTPLATES STAND OFF BRACKETS CORRODED WITH 1 CRACKED, 1 DENTED IAW EMB 170 51-40-02, PN 170-67176-401, SUPPORT.  AIRCRAFT REMAINS UNTIL HEAVY HECK IS COMPLETED.
